Crash after eye examination with Eye Drops

General discussions. Feel free to use this like a support group also.
User avatar
Chuck83
Posts: 66
Joined: Mon May 08, 2017 2:38 am
Contact:

Crash after eye examination with Eye Drops

Unread post by Chuck83 »

Hi Guys, A few days ago I had an eye examination to review the gradation of the glasses, I am astigmatic. The ophthalmologist put some drops on me to check my eye pressure. I had refused the fundus eye drops, because they blur the sight for too many hours, and I had to drive. I don't know what drops he used to control my eye pressure, but they immediately caused a severe sting in my eye which went away after a few hours. Later I had anal itching, I suffer from third degree hemorrhoids and the proctologist diagnosed me with pudendal neuralgia. Today after a week in addition to the itch I have problems with urination, it takes me longer to urinate and the jet seems reduced the flow, next week I have to see a Urologist.

I cannot connect the problem I am experiencing with certainty to the eye examination, it could even be just a coincidence. Now I read about of very powerful drops that are used to examine eye pressure which can interfere with SSRIs and MAO's.

I also have trouble sitting a lot without a pillow, I feel the inflammation increasing. However, the burning in the eye has passed and they are now fine, the problem is the anal and urinary tract.

For Pudendal Neuralgia, the proctologist prescribed Topster suppositories (Cortisone), a Lipoic acid supplement, and physiotherapy. I have not yet taken the suppositories and the supplement, because I do not know if they can help me, on Monday I also have to see my doctor.

Any Advice?
User avatar
Chuck83
Posts: 66
Joined: Mon May 08, 2017 2:38 am
Contact:

Re: Crash after eye examination with Eye Drops

Unread post by Chuck83 »

I'm afraid the ophthalmologist may have used this eye drops for the exam

https://en.wikipedia.org/wiki/Brimonidine
User avatar
kpavel
Posts: 323
Joined: Thu Aug 15, 2019 7:50 am
Contact:

Re: Crash after eye examination with Eye Drops

Unread post by kpavel »

In my country there are many native products with larch (Siberian). Bark, resin, oil, balsam etc. They are met in products for vision, heart, kidney, teeth. Also saw it to be used with astigmatism and glaucoma as well. I'm actually currently using domestic larix resin and arabinogalactans from US IHerb store, also drank some bark extract. I bought them for immune and experimental purposes but have somewhat blurry vision for small text and hoping to improve it. Larch bark and oak bark for example are used for hemorrhoids or to reduce sweat in legs etc.
And there are a few Italian papers on arabinogalactan.

https://patents.google.com/patent/CA2618871C/en
https://pubmed.ncbi.nlm.nih.gov/21174594/
https://pubmed.ncbi.nlm.nih.gov/32380019/
https://pubmed.ncbi.nlm.nih.gov/33895610/
https://pubmed.ncbi.nlm.nih.gov/18001233/
Chuck83 wrote: Sun Aug 08, 2021 4:41 am I'm afraid the ophthalmologist may have used this eye drops for the exam

https://en.wikipedia.org/wiki/Brimonidine
That's a clonidine like drug. Alpha2-adrenergic agonists inhibit sexuality.
User avatar
Chuck83
Posts: 66
Joined: Mon May 08, 2017 2:38 am
Contact:

Re: Crash after eye examination with Eye Drops

Unread post by Chuck83 »

Thanks for the accurate information

Unfortunately another eye doctor has found an alteration in the macula, and I will have to do an exam called OCT, I see blurred in one eye. I was a very active boy in sports, who had overcome various adverse reactions to different drugs after Citalopram had greatly weakened me, since then I seem intolerant to almost all drugs.

I feel depressed by the disabling eye problems and difficulty urinating, I hope to overcome that too
User avatar
Chuck83
Posts: 66
Joined: Mon May 08, 2017 2:38 am
Contact:

Re: Crash after eye examination with Eye Drops

Unread post by Chuck83 »

These are the drops that the old ophthalmologist used, he told me now:

https://en.wikipedia.org/wiki/Oxybuprocaine
User avatar
kpavel
Posts: 323
Joined: Thu Aug 15, 2019 7:50 am
Contact:

Re: Crash after eye examination with Eye Drops

Unread post by kpavel »

Chuck83 wrote: Mon Aug 09, 2021 2:24 am Thanks for the accurate information

Unfortunately another eye doctor has found an alteration in the macula, and I will have to do an exam called OCT, I see blurred in one eye. I was a very active boy in sports, who had overcome various adverse reactions to different drugs after Citalopram had greatly weakened me, since then I seem intolerant to almost all drugs.

I feel depressed by the disabling eye problems and difficulty urinating, I hope to overcome that too
Not at all. I read Italy produces eye drops Matrix Ocular with larch. They are for dry, photosensitive & tired eyes. Also Russian sites mention using the stuff in neuralgia issues.
https://translate.google.com/translate? ... rskaya.enc
B5N64U
Posts: 1
Joined: Wed Sep 21, 2022 6:38 pm
Contact:

Re: Crash after eye examination with Eye Drops

Unread post by B5N64U »

Ciao, Chuck83.
Ti scrivo in italiano visto che ho letto che sei un mio connazionale.
Come stai?
Io ho avuto una reazione a una microdose di 5-htp in un integratore per dormire... circa 4 anni fa (principalmente disfunzione erettile) ma ormai ero praticamente 100% guarito.
Ieri sono andato da una oftalmologo per problemi di vista sfocata che avevo da una settimana e mi ha somministrato tre volte goccie oculari (2 volte anestetiche e 1 per dilatare le pupille) molto sbadatamente e abbondantemente... senza risolvere niente oltretutto.
Devi sapere che io soffro di disturbo ossessivo (curato scelleratamente anche con antipsicotico e vari antidepressivi, ansiolitici circa 6 anni fa) e dopo la reazione al 5-htp e il mio passato psichiatrico ho sviluppato un ossessione per tutte le sostanze chimiche (primo anno dopo 5-htp non ho usato sapone e dentifricio...)
E dopo la visita di ieri ho cominciato ad avere pensieri ossessivi su le gocce che mi ha messo e così sono andato a vedere se trovavo qualcosa sul forum convinto di non trovare niente perché pensavo che fosse praticamente impossibile che delle gocce oculari usate in un controllo di routine avessero creato problemi a qualcuno ma con la PSSD non si può mai dire e infatti... (io l'unico crash l'ho avuto dallo yogurt greco, non si può mai sapere)
Io non ho ancora notato particolari effetti collaterali da ieri ma non ho ancora provato la funzionalità erettile visto che sono molto agitato. Volevo sapere come stavi passato più di un anno dal tuo ultimo post.
Il problema con la PSSD è che anche se sei praticamente guarito (un miracolo) vivi con la paura di dover richiedere prima o poi terapia medica e distruggere il tuo dono.
Scusa per il disturbo,
ti avrei mandato un messaggio privato ma non ho il permesso...
Spero tu stia bene ora o almeno riesca a trovare un po' di gioia e significato dalla vita di tutti i giorni. Io dopo essere guarito mi sono lentamente dimenticato della fortuna che ho avuto e ho vissuto paralizzato dalla paura e senza voglia di combinare niente. E adesso che ritorno sulle pagine di questo forum mi sento davvero in colpa verso di voi che soffrite così tanto e comunque continuate a provarci e quelli che non ce l'hanno fatta. Volevo che fosse chiaro quanto vi stimo e rispetto perché la vita è angosciante già quando si sta bene figuriamoci quando si hanno tanti problemi di salute.
Saluti,
Nicholas.
Post Reply

Who is online

Users browsing this forum: Ahrefs [Bot] and 2 guests